DHO conjugate gradient method for unconstrained optimization

Volume 9, Issue 1, Article 5 - 2020

Authors: Dlovan Haji Omar

Copyright © 2020 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File


In this paper, we suggest a new coefficient conjugate gradient method for nonlinear unconstrained optimization by using two parameters one of them is parameter of (FR) and the other one is parameter of (CD), we give a descent condition of the suggested method.

How To Cite This Article

D. Omar, “DHO conjugate gradient method for unconstrained optimization”, General Letters in Mathematics, 9(1) (2020), 42-45. https://doi.org/10.31559/glm2020.9.1.5